General upper bounds for the numerical radius on complex Hilbert space
*Mohammed Al-DolatCorresponding authormmaldolat@just.edu.joDepartment of Mathematics & StatisticsJordan University of Science and TechnologyIrbid, P. O. Box 3030, 22110, JordanView full profile → , Khaldoun Al-Zoubikfzoubi@just.edu.joDepartment of Mathematics & StatisticsJordan University of Science and TechnologyIrbid, P. O. Box 3030, 22110, Jordan0000-0001-6082-4480View full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Dec 2021
- Published Online:
- 19 Aug 2023
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1512
- Pages:
- 761–774
Abstract
Keywords
Subject Classifications
References
[1] F. Kittaneh, A numerical radius inequality and an estimate for the numerical radius of the Frobenius companion matrix. Studia Math. 158 (2003), 11-17.
[2] T. Yamazaki, On upper and lower bounds of the numerical radius and an equality condition. Studia Math. 178 (2007), 83-89.
[3] C.K. Fong, J.A.R. Holbrook, Unitarily invariant operator norms. Can. J. Math. 35 (1983), 274–299.
[4] W. Bani-Domi, F Kittaneh, Norm equalities and inequalities for operator matrices. Linear Algebra Appl. 429 (2008), 57–67.
[5] W. Bani-Domi, F. Kittaneh, Numerical radius inequalities for operator matrices. Linear Multilinear A. 57 (2009), 421–427.
[6] O. Hirzallah, F. Kittaneh, K. Shebrawi, Numerical radius inequalities for commutators of Hilbert space operators. Numer. Funct. Anal. Optim. 32 (2011), 739–749.
[7] O. Hirzallah, F. Kittaneh, K. Shebrawi, Numerical radius inequalities for certain operator matrices. Integr. Equ. Oper. Theory 71 (2011), 129–147.
[8] W. Bani-Domi, Some general numerical radius inequalities for the off-diagonal pars of operator matrices. Ital. J. Pure Appl. Math. 35 (2015), 433–442.
[9] M. Al-Dolat, K. Al-Zoubi, M. Ali, F. Bani-Ahamed, General numerical radius inequalities for matrices of operators. Open Math. 14 (2016), 1–9.
[10] M. Al-Dolat, I. Jaradat, D. Baleanu, An extension of several essential numerical radius inequalities of off-diagonal operator matrices. Adv. Diff. Eqs. 1 (2020), 1–8.
[11] F. Kittaneh, Bounds for the zeros of polynomials for matrix inequalities. Arch Math. 81, 601–608 (2003).
[12] M. Al-Dolat, I. Jaradat, B. Al-Husban, A novel numerical radius upper bounds for operator matrices. Linear Multilinear A. (2020). To appear.
[13] G.H. Hardy, J.E. Littlewood, G. Polya, Inequalities. 2nd ed. Cambridge Univ. press Cambridge (1988).
[14] F. Kittaneh, Notes on some inequalities for Hilbert space operators. Publ. Res. I. Math. Sci. 24 (1988), 283–293.
[15] R. Bhatia, Matrix analysis. Springer New York. (1997).
[16] T. Yamazaki, On upper and lower bounds of the numerical radius and an equality condition. Studia Math. 178 (2007), 83–89.
[17] A. Abu-Omar, F. Kittaneh, Numerical radius inequalities for operator matrices. Linear Algebra Appl. 468 (2015), 18–26.
[18] J.C. Hou , H.K. Du, Norm inequalities of postive operator matrices. Integr. Equ. Oper. Theory 22 (1995), 281–294.




